# SDR SWAA2018081324183

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 43,662 hours, 29,696 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S995
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, AMBER LEADING EDGE FLAPS TRANSMIT LIGHT CAME ON IN CRUISE.  R&R LEADING EDGE SLAT NR 1 INBOARD SENSOR PER AMM.
